# SDR SWAA2021080535163

- Difficulty date: March 30, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140AF HAS APPROXIMATELY 30' SQ OF CORROSION ON UPPER SURFACE. / REPLACED DAMAGE (CORROSION OLD PNL II 140AF WITH A NEW FABRICATED PNL # 140AF USING 20-24-73. A TAG # A39940. APPLIED ALODINE & PRIMER. I/A/W DWG# 453A 2610-38; REV. D. AMM: 25-52-01-201-801; AMM: 51-21-41-701 PL # 453A 2010-38; REV P. EVALAUTED CORROSION ON AFT CARGO PIT FLOOR PANEL 140AF; FOUND TO BE OUT OF LIMITS; CORROSION EXCEEDS 20' IAW SRM 53-00-53-1A-1 P/N 453A2610-38
